MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL IV ADMINISTRATION SETS

ZYNO MEDICAL, LLC ZYNO MEDICAL IV ADMINISTRATION SETS
Model Number AX-80075
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is determined to be a serile packaging issue where end user reported that there is hair in the bag which is a sterile product.All the information and pictures provided by the end user were reviewed.A capa has been opened in order to fully diagnose and address the root cause of the reported event.
 
Event or Problem Description
On (b)(6) 2024 intuvie received a complaint via fda's medwatch program where fda attached the mdr report submitted by the initial reporter from cancer and hematology centers of western michigan.Mdr report indicates that the there is a hair in bag noticed where it is a sterile product.Also additional documents were attached for reference.

Brand Name
ZYNO MEDICAL IV ADMINISTRATION SETS
Common Device Name
IV ADMINISTRATION SETS
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19166813
Report Number3006575795-2024-00140
Device Sequence Number12599946
Product Code FPA
UDI-Device Identifier00814371020518
UDI-Public00814371020518
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAX-80075
Device Catalogue NumberAX-80075
Device Lot Number2302002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown